Mathematical publications

Most of my papers can be downloaded directly from this page

 

1. Propriétés arithmétiques d’une série liée aux fonctions thêta
Acta Arithmetica 54, (1993) p. 175-188

 

2. U-Dérivation

Annales de la Faculté des Sciences de Toulouse, vol II, n°3, (1993) p. 323-335

 

3. Une propriété arithmétique du nombre p-adique…

Comptes Rendus de l’Académie des Sciences de Paris, t. 317, Série 1 (1993), p. 13-15

 

4. Sur l’irrationalité de la somme des  r n / (qn – r)
Comptes Rendus de l’Académie des Sciences de Paris, t. 329, Série 1 (1994), p. 1-4

 

5. Approximants de Padé et U-Dérivation

Bulletin de la Société Mathématique de France n°122, (1994), p. 553-570

 

6. Sommes de deux carrés et irrationalité de valeurs de fonctions thêta
Comptes Rendus de l’Académie des Sciences de Paris, t. 320, Série 1 (1995), p. 1041-1044

 

7. Irrationalité d’un q-analogue de zêta(2)
Comptes Rendus de l’Académie des Sciences de Paris, t. 321, Série 1 (1995), p. 1287-1289

 

8. A propos de la somme des x n / (qn – 1)
Journal de Théorie des Nombres de Bordeaux 8 (1996), 173-181

 

9. A criterion of irrationality

Portugaliae Mathematica Vol. 53, Fasc. 2 (1996), p. 229-237

 

10. Propriétés arithmétiques d’un produit infini lié aux fonctions thêta

Journal für die reine und angewandte Mathematik 477 (1996), p. 1-12

 

11. Transcendence of Jacobi’s Theta Series

(en collaboration avec Kumiko Nishioka, Keiji Nishioka et Iekata Shiokawa)

Proceedings of the Japan Academy Vol. 72, Ser. A, N°9 (1996), p. 202-203

 

12. Propriétés arithmétiques des solutions de certaines équations fonctionnelles de Poincaré

Journal de Théorie des Nombres de Bordeaux 8 (1996), p. 443-447

 

13. Explicit computation of Padé-Hermite Approximants

Journal of Approximation Theory Vol. 8, n°1 (1997), p. 80-91

 

14. Some arithmetical consequences of Jacobi’s triple product identity

Mathematical Proceedings of the Cambridge Philosophical Society 122 (1997), p. 393-399

 

15. Irrationalité de la somme des inverses de la suite de Fibonacci

Elemente der Mathematik 52 (1997), p. 31-36

 

16. Transcendence of Rogers-Ramanujan continued fraction and reciprocal sums of Fibonacci numbers

(joint work with Kumiko Nishioka, Keiji Nishioka et Iekata Shiokawa)

Proceedings of the Japan Academy , Vol. 73, Ser. A, N°7 (1997), p. 140-142

 

17. Transcendence of Jacobi’s Theta Series and related results

(joint work with Kumiko Nishioka, Keiji Nishioka et Iekata Shiokawa)

In “Number Theory”, Proceedings of the international conference held in Eger, Hungary, July 29-August 2 1996, Györy, Pethö and Sos editors, de Gruyter (1998)

 

18. Expansion in Newton Interpolation Series and U-Laplace Transform

Boletin de la Sociedad Matematica Mexicana (3) Vol. 4 (1998), p. 29-45

 

19. Sur les propriétés arithmétiques de la fonction de Tchakaloff

Periodica Mathematica Hungarica, Vol. 35.3 (1997), p. 149-157

 

20. Sur les séries de nombres rationnels à convergence rapide

Comptes Rendus de l’Académie des Sciences de Paris, t. 328, Série I (1999), p. 553-556

 

21. Formes linéaires d’approximation et irrationalité de valeurs de q-fonctions

Portugaliae Mathematica Vol. 56, Fasc. 2 (1999), p. 205-220

 

22. On some arithmetical properties of Rogers-Ramanujan continued fraction

(joint work with Iekata Shiokawa)

Osaka Mathematical Journal 37 (2000), p. 759-771

 

23. Irrationality of fast converging series of rational numbers

Journal of mathematical Sciences of the University of Tokyo 8 (2001), p. 275-316

 

24. Transcendence of a fast converging series of rational numbers

Mathematical Proceedings of the Cambridge Philosophical Society 130 (2001), p. 193-207

 

25. Transcendence of certain reciprocal sums of linear recurrences

(joint work with Tomoaki Kanoko et Taka-Aki Tanaka)

Monatshefte für Mathematik, 137 (2002), n°2, p. 115-128

 

26. An inductive method for proving the transcendence of certain power series

(joint work with Kumiko Nishioka)

Acta Arithmetica 110 (2003), p. 305-330

 

27. On series involving Fibonacci and Lucas numbers

(joint work with Iekata Shiokawa)

In the proceedings of the conference Diophantine analysis and related fields, Yokohama, 2007, American Institute of Physics Proceedings 976, p. 62-76 (2008)

 

28. Arithmetical functions and irrationality of Lambert series

In the proceedings of the conference Diophantine analysis and related fields, Tokyo, 2011, American Institute of Physics Proceedings 1385, p. 5-16 (2011)

 

29. Transcendence of numbers related with Cahen’s constant

(joint work with Takeshi Kurosawa et Iekata Shiokawa)

Moscow Journal of Combinatorics and Number Theory, Vol.8, N°1 (2019)

 

30. Irrationality exponents of numbers related with Cahen’s constant

(joint work with Iekata Shiokawa)

Monatshefte für Mathematik, Vol. 191, N°1, p. 53-76 (2020)

 

31. Refinement of the Chowla-Erdös method and linear independence of certain Lambert series

(joint work with Yohei Tachiya)

Forum Mathematicum, Vol 31, N°6, p. 1557-1566 (2019)

 

32. Linear independence results for certain sums of reciprocals of Fibonacci and Lucas numbers

(joint work with Yuta Suzuki et Yohei Tachiya)

Submitted for publication in Acta Mathematica Hungarica (November 2019)

 

33. Transformation formulas of finite sums into continued fractions

(joint work with Iekata Shiokawa et Takeshi Kurosawa)

Submitted for publication in the Journal of Approximation Theory (December 2019)

 

34. Irrationality exponents of generalized Hone series

(joint work with Iekata Shiokawa et Takeshi Kurosawa)

Submitted for publication in Monatsfhefte für Mathematik (January 2020)